| Catalog Number |
9-ASD-020 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, a 20mm amplatzer septal occluder was selected for implant using a 9f amplatzer torqvue delivery system.During implant, when the device was deployed, the left disc showed a cobra deformation.The occluder was re-sheathed and deployed again, but the deformation persisted.There were no interactions with cardiac structures during deployment and no angulation/kink was observed with the delivery system.The deformed device was never released from the delivery cable while inside the patient.A new 20mm amplatzer septal occluder was successfully implanted.No patient consequences were reported.
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity during deployment was reported.The investigation confirmed the device met functional specifications when analyzed at abbott under non-physiological conditions.Information from field indicated that there were no interactions with cardiac structures during deployment and no angulation/kink was observed with the delivery system.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.